# SDR CA100813005

- Difficulty date: August 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,776 hours
- Engine: Ge CF343A1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R100311
- Condition: Cracked
- Location: Mlg
- Part time: 35,049 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK RJ2-RJ2-57-510-614 ON LT SIDE MLG MOUNTING TRUNNION FITTING WEB WAS CARRIED OUT AS SCHEDULED DURING AN OVERNIGHTER AT OUR MAIN OPERATING HUB.  DURING THIS ROUTINE SPECIAL INSP, A CRACK OF APPROX 0.080" TO 0.100" WAS FOUND ON THE AFT TOOLING HOLE. A DAMAGE REPORTING CHECKLIST WAS COMPLETED AND MFG TECH HELP DESK WAS CONTACTED WITH THE INFO.  THE ACFT WAS FERRIED TO OUR HEAVY MX BASE IAW LIMITTATIONS SPECIFIED IN REO 601R-57-21-1322.  REPAIRS TO THE DAMAGED WEB WAS LATER ACCOMPLISHED IAW REO601R-57-21-938. THIS ALLOWS FOR CONTINUED OPERATION OF THE ACT FOR UP TO 2000 CYCLES.  A REQUEST FOR A PERMANENT REPAIR HAS BEEN SUBMITTED TO THE MFG.
